Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 01:09:07 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 649713
  • Total Topics: 49588
  • Online Today: 149
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 119
Total: 123

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Abdominal Pain and Bloating  (Read 1829 times)

0 Members and 1 Guest are viewing this topic.

Offline fresno

  • Member
  • Posts: 3
Abdominal Pain and Bloating
« on: August 26, 2007, 07:01:22 PM »
I've been suffering from abdominal pain and bloating (normally brought on a short while after eating)...for about two years now.  Some days it's so bad I can hardly work at the office.

Have had every single medical exam/procedure known to mankind.  Even swallowed the pill camera thing which is very high tech.  No diagnosis.  (Even had diagnostic laparaoscopy (surgery) in 2005 to investigate the problem.  Still no diagnosis.))

What I do remember is that it seemed to have started after a pretty heavy night of popper use and anal receptive sex -- again, about two years ago.

I've been studying the web like crazy trying to heal myself.

One thing I found is a condition known as "intestinal ischemia" which it says is caused by low blood pressure to intestines (popper usage? -- AND I was taking Cardura at the time which is blood pressure reducer?) and possible shock to intestines (anal sex?).  My research shows that the only cure is a complete rest for the colon/intestines which would require a hospital stay and being fed through tube while the intestines completely rest for several days.  My doctor doesn't think this is justified because of the hospital expense and the lack of specific diagnosis!!  Give me a break!  I think we should at least TRY IT!

Has anyone out there experienced similar abdominal pain and bloating?  Any ideas??

I'm completely at the end of my rope.  I really don't think it has anything to do with HIV.  I'm taking ATRIPLA once a day and my results are fine with no apparent side effects.

HELP!!

Abdominally Anxious and Asking for Help


Offline RapidRod

  • Member
  • Posts: 15,288
Re: Abdominal Pain and Bloating
« Reply #1 on: August 26, 2007, 09:29:20 PM »
Are you HIV positive?

Offline fresno

  • Member
  • Posts: 3
Re: Abdominal Pain and Bloating
« Reply #2 on: August 26, 2007, 09:34:35 PM »
Yes.  HIV+ since 2001.

Offline AlanBama

  • Member
  • Posts: 3,647
  • Alabama: the 'other' 3rd World Country!
Re: Abdominal Pain and Bloating
« Reply #3 on: August 26, 2007, 09:56:50 PM »
I have the same problems, fresno, as well as a lot of gut pain and constipation.

I've been told everything from "IBS" to "Reduced G.I. Motility".....but like you, have no real answers (much less solutions)

I've been TRYING to see a G.I. specialist at UAB since February, and they keep bumping the appointment forward.   It is finally set for this Friday, so perhaps he will have some answers for me.
"Remember my sentimental friend that a heart is not judged by how much you love, but by how much you are loved by others." - The Wizard of Oz

Offline tinydaniell

  • Member
  • Posts: 49
Re: Abdominal Pain and Bloating
« Reply #4 on: August 27, 2007, 12:59:12 AM »
well the sounds of the symptoms it sounds like celiac diease which is most times misdiaginosed

Offline traveltramp

  • Member
  • Posts: 39
Re: Abdominal Pain and Bloating
« Reply #5 on: August 27, 2007, 06:49:54 AM »
You don't need to go to the hospital and be fed through tubes to give your digestive system a rest.  You can simply buy a good juicer and go on a juice fast for 3-5 days.  You an also try a mono diet like eating only bananas for 2-3 days.  This is good to do every month or so.  It gives your system a rest.  You may want to take some good bacteria after you are done with your fast.  Talk to your Dr. first as if you are taking meds, etc this may interfere or if you have a low body weight, but fasting is one alternative.

goodlluck!
5/7 SEROCOVERSION
7/7 CD4 669
9/7 CD4 1079 V/L 1200
2/8 CD4 803   V/L 3050
4/8 CD4 805   V/L 2200
9/8 CD4 959   V/L 2418
1/9 CD4 909   V/L 550

Offline fresno

  • Member
  • Posts: 3
Re: Abdominal Pain and Bloating
« Reply #6 on: August 28, 2007, 10:03:18 AM »
THANK YOU to all of you who've replied so far.  I really appreciate the time each of you took to prepare thoughtful, considerate, medically wise advice and/or similar experiences.

Any new thoughts or ideas from others are encouraged and welcome!

Gratefully,
Fresno

Offline Carolann

  • Member
  • Posts: 233
Re: Abdominal Pain and Bloating
« Reply #7 on: August 28, 2007, 11:14:00 AM »
My digestive system has never been the same since my health declined with HIV. In fact this was the first clue I was breaking down. Keep insisitning for treatment and diagnostic studies. Do not give up on finding relief.

Ca

Offline dixieman

  • Member
  • Posts: 889
Re: Abdominal Pain and Bloating
« Reply #8 on: August 28, 2007, 01:47:52 PM »
Bloating... I feel like I'm on a roller coaster for bloating... but, the pain your feeling concerns me. Keep your doctor informed so many factors to consider and check.

Offline Suntropic98

  • Member
  • Posts: 146
Re: Abdominal Pain and Bloating
« Reply #9 on: August 28, 2007, 05:28:35 PM »
I've been suffering from abdominal pain and bloating (normally brought on a short while after eating)...for about two years now.  Some days it's so bad I can hardly work at the office.

Have had every single medical exam/procedure known to mankind.  Even swallowed the pill camera thing which is very high tech.  No diagnosis.  (Even had diagnostic laparaoscopy (surgery) in 2005 to investigate the problem.  Still no diagnosis.))

What I do remember is that it seemed to have started after a pretty heavy night of popper use and anal receptive sex -- again, about two years ago.

I've been studying the web like crazy trying to heal myself.

One thing I found is a condition known as "intestinal ischemia" which it says is caused by low blood pressure to intestines (popper usage? -- AND I was taking Cardura at the time which is blood pressure reducer?) and possible shock to intestines (anal sex?).  My research shows that the only cure is a complete rest for the colon/intestines which would require a hospital stay and being fed through tube while the intestines completely rest for several days.  My doctor doesn't think this is justified because of the hospital expense and the lack of specific diagnosis!!  Give me a break!  I think we should at least TRY IT!

Has anyone out there experienced similar abdominal pain and bloating?  Any ideas??

I'm completely at the end of my rope.  I really don't think it has anything to do with HIV.  I'm taking ATRIPLA once a day and my results are fine with no apparent side effects.

HELP!!

Abdominally Anxious and Asking for Help




Do you take Vitamin C? Too much C causes exactly that...BLOATING and Abdominal pain.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.